It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: constant headaches

Re: constant headaches

[ Back to Messages ]

Message

Posted by Todd on October 24, 2000 at 11:55:54:

In Reply to: constant headaches posted by Jack on October 19, 2000 at 13:07:05:


: I have a headache at all times.My eye will swell and the side of my head.I will have pain in the temple and no meds. work.ihave had all tests and have suffered with them for thrithy years. i need help!!!!!!!!!

Ask your doctor for Percocet. I've dealt with headaches, many of them bad, but they aren't 100% of the time as you indicate. I was given Percocet and they definitely took the edge off. Because it is categorized as a narcotic medication, many doctors will be reluctant to perscribe it, and many more will out right refuse to even consider it. My advise to you is to shop around for the right doctor. Some are more compassionate than others, and their perscribing habits vary drastically. I've been to doctors who probably wouldn't perscribe aspirin were it to require a written script. Very few would perscribe something as effective as Percocet, because sad to say, and in my doctor's own words, "they have abuse potential, I'm going to give you a limited amount, and they're going to last you a month...and there's no ands ifs or buts about it." Which means I have to rationalize them sparingly- only for the worst of headaches. I truly wish you the best of luck. There are doctors out there who are more compassionate of one's suffering than others. HINT: look in the yellow pages under physician listings for phrases like " pain management" or "chronic and acute pain relief". I have found those physicians to be more compassionate. Avoid the facilities that have dozens of physicians and are dubbed "family clinics", for they tend to perscribe anti-inflamitory meds instead, which really don't work well for headaches, and carry potentially dangerous side effects as well. Drugs such as Naproxen and Orudis will do more harm than good. I hope you put this information to good use. Nobody provided me with it- I learned it myself through plenty of trial and error.


Follow Ups




All times are GMT -7. The time now is 07:39 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!